# SDR ABXA9700882

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47148
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910047502
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AILERON TAB WAS DELAMINATED ON BOTH THE UPPER AND LOWER CORNER.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN IAW DC-9 SRM.
